RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, Issue 10(121), Pages 109–115 (Mi vsgu455)  

Mechanics

Mathematical modeling of a medium interaction onto rigid body and new two-parametric family of phase patterns

A. V. Andreeva, M. V. Shamolinb

a Peoples’ Friendship University of Russia, Moscow, 117198, Russian Federation
b Institute of Mechanics, Lomonosov Moscow State University, Moscow, 119192, Russian Federation

Abstract: Mathematical model of a medium interaction onto a rigid body with the part of its interior surface as the cone is considered. The complete system of body motion equations which consists of dynamic and kinematic parts is presented. The dynamic part is formed by the independent three-order subsystem. New family of phase patterns on phase cylinder of quasi-velocities is found. This family consists of infinite set of topologically non-equivalent phase patterns. Furthermore, under the transition from one pattern type to another one, the reconstruction of topological type occurs by the degenerate way. Also the problem of key regime stability, i.e., rectilinear translational deceleration, is discussed.

Keywords: rigid body, resisting medium, dynamical system, phase pattern, topological equivalence.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00020-а


Full text: PDF file (5025 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 531.01+531.552
Received: 20.05.2014

Citation: A. V. Andreev, M. V. Shamolin, “Mathematical modeling of a medium interaction onto rigid body and new two-parametric family of phase patterns”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, no. 10(121), 109–115

Citation in format AMSBIB
\Bibitem{AndSha14}
\by A.~V.~Andreev, M.~V.~Shamolin
\paper Mathematical modeling of a medium interaction onto rigid body and new two-parametric family of phase patterns
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2014
\issue 10(121)
\pages 109--115
\mathnet{http://mi.mathnet.ru/vsgu455}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu455
  • http://mi.mathnet.ru/eng/vsgu/y2014/i10/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:44
    Full text:18
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019